# SDR SWAA2021021144234

- Difficulty date: January 5, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Nacelle Access
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL RETAINER ACCESS PANEL 441AR AND 441AL RT ENGINE / REPLACED SEAL RETAINERS ACCESS PANEL 441AR AND 441AL RT ENGINE IAW B737-700 SRM 51-40-02
